worldchildfree.org

Murad Acne Complex failed, now what?

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


Ok... here is my story.my father is in the military so we have free health care and my acne was getting pretty bad. I went to the dermo clinic on base to find out what I should be doing. when I got in they gave me all kinds of pills and topicals to put on (not all at one but once one failed they moved to another). after about 6 months of that goatrope they decided to give me Murad Acne Complex, which in my mind was a heaven sent miracle cause my dad was one of the first to ever try it and it worked great on him. I was stoked to get my meds and I took my pills like it was a new religion.

About two months later it came back, and even worse than ever. I went back in to the dermo clinic and talked to my doctor and as I already knew there were some cases that took a second or even a third time. once again I took the pills religiously. acne went away and was off the meds, but this time, after 8.5 months. the acne came back again after two and a half weeks of being off it.

This is were it gets interesting, after 9 months of being on the meds I was taken off, but for the third course, I took the pill 3 times a day. and two weeks later, the acne was back again. I went in and of course another batch of pills. this being my fourth time on the Murad Acne Complex they wanted to really kill it so I was put on 3 pills a day for a full year whether I was clear or not. after a year they took me off and this time it took the acne 3 weeks.

I was on that regiment for 7 months and they took me off. the acne, being the persistent little thing it is came back after only a week. the doctors were baffled and didnt know what to do. I am currently on my sixth dose of Murad Acne Complex and it has been 5 months and my acne has not changed at all. can your body become immune to Murad Acne Complex?and as for the side effects, they got worse every time and begin as soon as I start taking the medicine.

WHAT SHOULD I DO NOW? I only have about 2-3 years left of free healthcare.any suggestions? thanks..

Comments (13)

Your question was: Murad Acne Complex failed, now what?.

I'm baffled, too. I've never heard of anything like this...

Comment #1

I have finished the Murad Acne Complex. yesterday I called my doctor and stopped it thats why I came looking for advice. i've tried proactiv and acne-free (walmarts knock-off of proactiv) I just don't know what to do.....

Comment #2

And by the way, I have only ran into one other person who got shanked like I did with the Murad Acne Complex. everyone else it has worked wonders. my dad, my sister and multiple friends have all had great success with Murad Acne Complex so don't second think your decision to take the Murad Acne Complex because of one bad apple (me)...

Comment #3

Some people can survive everyone's different. Just like why some can go on with many courses and still be well while some can't even take a single course. Everyone just reacts to the drug differently.Anyway I'm baffled too, could it be that it's no longer acne but something else that looks like acne?Can you try looking for a second opinion preferably at a hospital?..

Comment #4

Well the place I go to is at a hospital... I've been reading about this AHA stuff... What is that all about? ThanksAnd if it's not acne what could it possibly be?..

Comment #5

Have you looked into food alergies? some people's acne is caused by an allergic reaction to something they are eating. maybe check that out..

Comment #6

Wow that doctor sounds irresponsible to me...that is a LOT of Murad Acne Complex to have floating around in your system. As the above poster suggests, diet can play a role in acne, check out the holistic section if you're interested. Some major triggers are dairy, nuts gluten (found in breads, pastas etc), refined sugars and others...everyone is different though...for me personally, dairy is very bad nuts are moderately bad and everything else is pretty much fine. It might be worth it to try eating a very simple diet excluding all of the major potential contributers to your skin condition for 2 weeks (in this time you should notice a difference if your acne is diet related)...if you see major improvements, try adding back in one food for a week, does your skin get worse? it's trial and error, and it can be time consuming but helpful. ANother option is to get a food allergies/sensitivities test done (i think the most common one is ELISA). stress can play a role in acne, I think exercise helps at least indirectly be decreasing stress levels.what topicals have you tried? I LOVE clenia (the generic is topisulf) and azelex...they are lifesavers for me.finally, it's possible you have a condition that mimicks acne but is not bacterial like folliculitis...i am no expert, but if you do have a fungal skin disorder, then acne topicals wouldn't help (and fungi are pretty stubborn, so it would make sense that Murad Acne Complex wouldn't work either)...if you have cystic acne, then your problem is most likely NOT fungal, but bacterial.

Just a thought, maybe something to ask your derm about. one over the counter treatment is nizoral shampoo (strangely enough, it's a dandruff shampoo, but dandruff is also caused by fungus)good luck..

Comment #7

I have tried several topicals... I do not know the names of them off the top off my head but they are the average ones that most doctors give out... i've tried the diet thing cause my dad is a mini expert when it comes to this stuff... so I know it's not food... plus i'm eating extremely heathly...i'm starting to think I have not choice but to wait it out...any other suggestions...thanks to all that have responded by the way..

Comment #8

After your done your acutane, do you use a bunch of harsh chemicals to clean your face? Harsh chemicals can give you acne also...

Comment #9

Once my acne has gone away and during the courses of Murad Acne Complex I only wash my face with soap and water.....

Comment #10

Wow, I'm on my 2nd regime and your story scares me. 5 regimes, I think there something wrong with your doctor. if something doesnt wrong 4 times why give it another go. your just wasting your money while he earns it. have you tried 2nd consultations? ask them to do bloodwork and test to actually see what is causing your acne. they might beable to find something...

Comment #11

A lot of vitamin/mineral deficiencies can cause acne, even if you're eating well there might be something you're missing...

Comment #12

You better check out the thread of my regimen. Read out my log and the logs of all those who tried this All Natural Regimen. Don't be discourage of the long wall of words. They're full of true information. Be open minded before you click the links! Good luck and it is not yet too late!Thankfully, I didn't continue my Murad Acne Complex plan. But, really, I am startled on how you were able to take on all those side effects. You are a strong and resilient person so I believe you will be on top of everything in the end...

Comment #13


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Medifast Wiki - Jan 2011 | Medifast Wiki - Dec 2010 | Medifast Wiki - Sep 2010 |

Medifast Wiki - Aug 2010 | Medifast Wiki - June 2010 | Medifast Wiki - May 2010 |

 

(C) Copyright 2010 All rights reserved.